Publications

2 / 422 publications found.


  •  Elamvazhuthi, K., Grover, P., "Optimal Transport Over Nonlinear Systems via Infinitesimal Generators on Graphs", Journal of Computational Dynamics, DOI: 10.3934/​jcd.2018001, Vol. 5, No. 1\&2, pp. 1-32, August 2018.
    BibTeX American Institute of Mathematical Sciences
    • @article{Elamvazhuthi2018aug,
    • author = {Elamvazhuthi, Karthik and Grover, Piyush},
    • title = {{Optimal Transport Over Nonlinear Systems via Infinitesimal Generators on Graphs}},
    • journal = {Journal of Computational Dynamics},
    • year = 2018,
    • volume = 5,
    • number = {1\&2},
    • pages = {1--32},
    • month = aug,
    • doi = {10.3934/jcd.2018001},
    • url = {https://www.aimsciences.org/article/doi/10.3934/jcd.2018001}
    • }
  •  Farahmand, A.-M., Nabi, S., Grover, P., Nikovski, D.N., "Learning to Control Partial Differential Equations: Regularized Fitted Q-Iteration Approach", IEEE Conference on Decision and Control (CDC), DOI: 10.1109/​CDC.2016.7798966, December 2016, pp. 4578-4585.
    BibTeX IEEE Xplore
    • @inproceedings{Farahmand2016dec,
    • author = {Farahmand, Amir-massoud and Nabi, Saleh and Grover, Piyush and Nikovski, Daniel N.},
    • title = {{Learning to Control Partial Differential Equations: Regularized Fitted Q-Iteration Approach}},
    • booktitle = {IEEE Conference on Decision and Control (CDC)},
    • year = 2016,
    • pages = {4578--4585},
    • month = dec,
    • doi = {10.1109/CDC.2016.7798966},
    • url = {https://ieeexplore.ieee.org/document/7798966/}
    • }